# SDR DALA2021011800270

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPEN/CLOSE LEFT WING INBOARD DRY BAY INSPECTION MAINTENANCE FOUND A 3.100-INCH LONG SCRATCH ON THE LT WING FUEL TANK DRY BAY PANEL, BETWEEN WSTA 231.50-258.50.
